HI everyone, I have tried searching for similar symptoms online, but I have been unsuccessful. Everyday I have these new "bite" marks on my chest,chin, neck and occasionally arm. They appear at different times of the day, at different places. They itch, but usually go away in a couple days. However, they usually appear around the same area. What I find most interesting is that they will appear anywhere I go. So I question if they are insect related. It has been several months. Thank you.
I have provided a picture that best fits the bite marks.
One possibility from such symptoms is of hives. The mainstay of treatment of hives is antihistamine which may be necessary for prolonged periods (in excess of 6 weeks). You can take non-sedating antihistamines such as Cetirizine(Zyrtec) or Loratadine to get symptom relief. Sedating antihistamines such as Benadryl is used at night to get urticaria control. Short courses of oral cortisone or steroids are taken for short periods (one to three days) to settle more severe symptoms.
You may take Vitamin C along with the prescribed treatment. Vitamin C is a general anti-allergy supplement. It helps stabilize mast cells so they are less likely to release histamine. If the symptoms persist then I suggest you to consult a dermatologist.
It is very difficult to precisely confirm a diagnosis without examination and investigations and the answer is based on the medical information provided. For exact diagnosis, you are requested to consult your doctor. I sincerely hope that helps. Take care and please do keep me posted on how you are doing.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.